# SDR SWIA201642176

- Difficulty date: May 12, 2016
- Submitted: June 2, 2016
- Operation: Air carrier
- Aircraft: N939SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7742
- Aircraft time: 34,895 hours, 29,206 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 256-258
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED DENT IN EXTERNAL SKIN, BS 256.75 - 258.75, BETWEEN STRINGERS 24 - 25R.  COMPLIED WITH EA.  ALL STEPS COMPLETED OF PERMANENT REPAIR.
